Quanxiang Pan, Ximin Liu

DOI Number
First page
Last page


In this paper, we mainly study local structures and curvatures of the almost α-para-Kenmotsu manifolds. In particular, locally symmetric almost α-para-Kenmotsu manifolds satisfying certain nullity conditions are classified.


curvatures; α-para-Kenmotsu manifolds; nullity conditions.

Full Text:



A. L. Besse: Einstein manifolds. Springer-verlag, 1987.

B. C. Montano, I. K. Erken, C. Murathan: Nullity conditions in paracontact geometry. Diff. Geom. Appl. 30 (2012), 665–693.

B. C. Montano, L. D. Terlizzi: Geometric structures associated to a contact metric (κ,µ)−space. Pacific J. Math. 246(2) (2010), 257–292.

B. Y. Chen: Pseudo-Riemannian geometry, δ− invariants and applications. World Scientific, London, 2011

E. Boeckx: A full classification of contact (κ,µ)−spaces, Illinois J. Math. 44(2000)

-219 Pseudo-Riemannian geometry, δ− invariants and applications. World Scientific, London, 2011

G. Calvaruso: Harmonicity properties of invariant vector fields on three dimen-

sional Lorentzian Lie groups. J. Geom. Phys. 61 (2011), 498-515

G. Dileo, A. M. Pastore: Almost kenmotsu manifolds and local symmetry . Bull. Belg. math. Soc. Simon Stevin. 14(2007), 343-354

G. Dileo, A. M. Pastore: Almost kenmotsu manifolds and nullity distributions. J.Geom. 93(2009), 46-61

I. K. Erken , P. Dacko and C. Murathan: Almost a-paracosymplectic manifolds. J. Geom. Phys. 88(2015), 30-51

J. Welyczko: On basic curvature identities for almost (para)contact metric manifolds. Available in Arxiv: 1209.4731[math. DG]

P. Dacko, Z. Olszak: On almost cosymplectic (κ,µ,ν)−spaces. Pdes Submanifolds

and Affine Differential Geometry. 2005: 211-220

P. Dacko, Z. Olszak: On almost cosymplectic (−1,µ,0)−spaces. Centr. Eur. J. Math. 3 (2) (2005) 318-330

P. Dacko: On almost para-cosymplectic manifolds. Tsukuba J. Math. 28 (2004), 193-213

S. Kaneyuki, F. L. Williams: Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 99(1985), 173-187

R. Rossca, L. Vanhecke: Súr une variété presque paracokählérienne munie d’une connecxion self-orthogonale involutive. Ann. Sti. Univ. ”Al. I. Cuza” Ia si 22(1976), 49-58

S. Zamkovoy: Canonical connections on paracontact manifolds. Ann.Glob. Anal. Geom. 36(2009), 37-60 A class of contact Riemannian manifold. Tohoku Math. J. 24(1972), 93-103

K. Buchner, R. Rosca: Variétes para-coKählerian á champ concirculaire horizontale. C. R. Acad. Sci. Paris 285(1997), ser. A,723-726

K. Buchner, R. Rosca: Co-isotropic submanifolds of a para-coKählerian manifold with concicular vector field. J. Geometry 25(1985), 164-177

D. Allen: Relations between the local and global structure of fnite semigroups. Ph. D. Thesis, University of California, Berkeley, 1968.

P. Erd˝ os: On the distribution of the roots of orthogonal polynomials. In: Proceedings of a Conference on Constructive Theory of Functions (G. Alexits, S. B. Steckhin, eds.),

Akademiai Kiado, Budapest, 1972, pp. 145–150.

A. Ostrowski: Solution of Equations and Systems of Equations. Academic Press, New York, 1966.

E. B. Saff , R. S. Varga: On incomplete polynomials II. Pacific J. Math. 92 (1981), 161–172.

DOI: https://doi.org/10.22190/FUMI2005327P


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)